# SDR AALA20100302TUL12

- Difficulty date: March 2, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- Aircraft time: 56,486 hours, 29,123 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER CASTING CRACKED.  REMOVED AND REPLACED CASTING PER SRM 51-30-05 AND SRM 51-30-02.
